# SDR AALA20091019DFW05

- Difficulty date: October 19, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 31,661 hours, 3,912 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT GALLEY NUMBER FIVE MISSING LENS.  REPLACED LENS.
